Two sharp double inequalities for Seiffert mean
By Y. Chu, Miao-Kun Wang, Wei-Ming Gong. 2011
49 citations recorded by the source corpus.
In this paper, we establish two new inequalities between the root-square, arithmetic, and Seiffert means.The achieved results are inspired by the paper of Seiffert (Die Wurzel, 29, 221-222, 1995), and the methods from Chu et al. (J. Math. Inequal., 4, 581-586, 2010). The inequalities we obtained improve the existing corresponding results and, in some sense, are optimal.Mathematics Subject Classification (2010): 26E60.
Subfields: Applied Mathematics, Management Science and Operations Research
View Paper: https://www.semanticscholar.org/paper/9d81603f7c1a1b2ee228fdbd52ee4bd7a9f0b077